# SDR SWAA2021111825067

- Difficulty date: September 30, 2021
- Submitted: November 18, 2021
- Operation: Air carrier
- Aircraft: N786SW
- Make and model: Boeing 737*
- Aircraft serial: 29811
- Aircraft time: 68,452 hours, 40,246 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Access Panel
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER LEADING EDGE ACCESS PANEL # 621CB UPPER CORNER CRACKED AND DELAMINATED ; / [01] REMOVED PLIES DAMAGE AND PREPARED FOR REPAIR AT PANEL 621CB AS PER B737-700 SRM 51-70-06-2R-6; [02] VERIFIED STEP 1; OK TO INSTALL REPAIR; [03] REPAIRED AT PANEL 621 CB AS PER B737-700-SRM 51-70-06-2R-6 MATERIAL USED PO 1731939 PO 1694548 AND PO 1726512; [04] VERIFIED TABLE MEASUREMENT; [05] VERIFIED STEP 3 AND 4
